# SDR 2021FA0000091

- Difficulty date: March 26, 2021
- Submitted: March 26, 2021
- Operation: General aviation
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910040521
- Part serial: F467240
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN DISBONDED FROM CORE, ALSO HAS CORROSION AND DENTS ON SKIN.
